# SDR IXXA20241114003

- Difficulty date: November 14, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover Plate
- Part number: 5006149A
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 90,278 hours, 15,971 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL BOOST PUMP COVER PANELS 631AB AND 632AB ARE CORRODED AND WORN.
